| Catalog Number |
68.99.31A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The fracture surface clearly corresponds to a torsional fracture due to application of excessive torque.Presumably the screw tip reached the second cortical layer and met with increased resistance since the drill hole was not deep enough.Ultimately this led to excessive torque and fracturing of the screw.The device history record was reviewed and showed no nonconformities.No similar issues have been reported in the past.Despite repeated attempts it has not been possible to obtain more information regarding the event, particularly its date and the results of subsequent surgery, if performed.Should more information become available, a follow-up report will be submitted.
Event or Problem Description
The screw broke at a depth of 5 mm during the screwing process.0.8 mm of the screw tip broke off.According to the doctor, the screw tip remains in the patient's jaw and surgery will be necessary to remove the device fragment.(device 2 of 2).